# SDR 2009FA0000743

- Difficulty date: July 14, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N5094R
- Make and model: Cessna 172M
- Aircraft serial: 17263332
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 052390138
- Condition: Misrigged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSP, IT APPEARED THAT AT LEAST ONE OF THE ROD END BRGS ON THE FLAP CONTROL ROD, PN 0523537-2, WERE FROZEN, WHEN THE FLAPS WERE FULLY EXTENDED.  NEITHER ROD END BEARING WAS FROZEN.  THE FLAPS WERE MISRIGGED PUTTING EXCESSIVE LOAD ON THE CONTROL ROD ATTEMPTING TO MOVE THE FLAPS PAST THE STOP.  THE FLAPS WERE RERIGGED IAW SRM.  THE AIRPLANE WAS REPAINTED IN 2005.  THERE WAS NO RECORD OF THE REPAINT ENTERED IN THE MX RECORDS.  IT APPEARS THE FAULTY FLAP RIGGING OCCURRED WHEN THE AIRPLANE WAS PAINTED.
